# SDR ABXA200901060001

- Difficulty date: December 29, 2008
- Submitted: January 6, 2009
- Operation: Air carrier
- Aircraft: N746AX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 70,441 hours, 33,472 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MAIN CARGO DOOR LIGHT ON AFTER TAKEOFF, RETURNED TO DEPARTURE.
ACCOMPLISHED MX PRACTICES ON DOOR OPERATION AND CHECKED ALL EXTERIOR DOOR LOCK INDICATOR'S ARE WHITE. DOOR LIGHTS OUT AND OPS CHECK GOOD IAW AMM 52-32-00-2.
